×

Found 6,747 Documents (Results 1–100)

100
MathJax

Variants of confluent \(q\)-hypergeometric equations. (English) Zbl 07464624

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2019, Djerba, Selected papers based on the presentations at the 6th Tunisian-Japanese conference. In honor of Professor Takaaki Nomura. Tunisia, December 15–19, 2019. Cham: Springer. Springer Proc. Math. Stat. 366, 161-180 (2021).
MSC:  33D15 39A13
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hypergeometric functions and Feynman diagrams. (English) Zbl 07458368

Bluemlein, Johannes (ed.) et al., Anti-differentiation and the calculation of Feynman amplitudes. Selected papers based on the presentations at the conference, Zeuthen, Germany, October 2020. Cham: Springer. Texts Monogr. Symb. Comput., 189-234 (2021).
MSC:  33C65 33C20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sobolev orthogonal systems with two discrete points and Fourier series. (English. Russian original) Zbl 07457392

Russ. Math. 65, No. 12, 47-55 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 12, 56-66 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification